MAUDE Adverse Event Report: BAYER MEDICAL CARE STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728737
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis received and examined the returned product.Visual examination of the returned product confirmed the presence of particulate inside the barrel of the syringe.Examination of the particle found in the syringe appears to be a plastic/vinyl type material.The particulate measures approximately 2.25 cm in length and 0.25 cm in width.Our investigation determined that the particulate noted in the syringe was introduced during the manufacturing process.The syringe kit instructions for use instructs the user to "visually inspect contents and package before each use".This visual inspection is to ensure particulates are noticed and mitigated, which is what occurred in this reported instance.
 
Event or Problem Description
The following information was obtained from the customer: the customer reported observing a white paper like particulate inside the ct syringe barrel upon opening the syringe kit before use on a patient.No injury or adverse event was reported.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE
1 bayer drive
indianola PA 15051
MDR Report Key6479720
Report Number2520313-2017-00024
Device Sequence Number1290008
Product Code DXT
UDI-Device Identifier10616258005185
UDI-Public(01)10616258005185(11)161016(17)201016(10)8522316
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2020
Device Model Number60728737
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8522316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2017
Initial Report FDA Received Date04/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1